Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest ways to manage the side effects of Pyzina and Combutol

I am a TB patient. My doctors prescribed Pyzina 750,R Cinex and Combutol for treatment.Whenever I eat pyzina I used to have skin rash(like an allergic reaction). And when I eat combutol 800 I would have zig-zag vision.Can you please help me since I have an enlarged right ventricles.I have sacroilitis in left hip infected by TB....
Mon, 17 Jun 2019
Report Abuse
Ophthalmologist 's  Response
Hello,

You should get an eye check up done including the retina, color vision, and visually evoked responses. They will tell me that ethambutol is affecting your nerve in the eye or not and if it is then we need to stop it.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Harshita, Ophthalmologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest ways to manage the side effects of Pyzina and Combutol

Hello, You should get an eye check up done including the retina, color vision, and visually evoked responses. They will tell me that ethambutol is affecting your nerve in the eye or not and if it is then we need to stop it. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Harshita, Ophthalmologist